# SDR AWXA0002051

- Difficulty date: July 26, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stiffener
- Part number: 654540919
- Condition: Cracked
- Location: Bs 727 Lbl 17
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Pressure web stiffener cracked at BS 727, LBL 17, WL 202C: Removed and replaced stiffener IAW B737 SRM 51-30-2 Pg 8
